# SDR DHL2001727574

- Difficulty date: September 11, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LT SIDE MLG STRUT DOOR HAS A CRACK BETWEEN LOWER PORTION AND TOP PORTION FWD TOP SKIN ON REPAIR.  REMOVED PREVIOUS REPAIR AND MAKE NEW REPAIR IAW B-727 SRM 51-10-3.
